# SDR 06FDEA2963

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 50,271 hours, 10,441 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Burned
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS: LEVEL ONE CAC AIR FLO OFF ALERT DURING ENGINE START.  MAINT FOUND SIGNIFICANT AMOUNT OF WIRES BURNED IN LWR FWD CARGO COMPARTMENT AFT RT CORNER IN CAC BLOWER AREA. FOUND SEVERAL BREAKERS POPPED IN THE COCKPIT.  R&R 57 WIRES DESIGNATED C901.WRAPPED 19 WIRES WITH TEFLON   TAPE DESIGNATED C901.  R&R ALL 3 CAC COOLING FANS, FLOW SENSORS, FCC1, HSC,   FSC, AFSC, EPCU, PSC1 & 2, GCU1, 2 & 3, ELF ACTUATOR, ENVIRONMENTAL SYS CONT PNL,   LWR BEACON ENERGY BOX, HI INTENSITY CONT UNIT & FLASHER TIMER, RCCB B1-1261,   RELAYS R2-1. ALL PWR AND EQUIPMENT TEST GOOD PER MM. PERFORM TEST FLIGHT. GOOD.   RETURNED TO SERVICE.
